# SDR HEEA0014712

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 20037000001
- Condition: Failed
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY TRANSMITTER READS HIGH CAPACITANCE.
